# SDR AALA202112131878

- Difficulty date: December 10, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A300*
- Aircraft serial: 5513
- Aircraft time: 27,889 hours, 11,289 cycles
- System (JASC): 2540 · Lavatories
- Part: None
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY DOOR LATCH LOOSE. INSTALLED LATCH TRIM IAW AMM 25-45-21, OPS CHECK GOOD.
